Facebook Pixel

Am I just imagining symptoms?

By July 12, 2010 - 9:07am
Rate This

Ok I was due for my last Depo shot May 13th. I decided not to have it. My husband and I have has unprotected sex for a few weeks after that date then started using condoms. I havent yet had my period. Though I did have a few days of just spotting not long after that few weeks of unprotected sex after the depo. I feel like I'm having some symptoms of pregnancy, I've been gaining some weight and (havent changed my eating or exercising habits) cant fit into over half of my jeans and skirts. My nipples have just recently become sensitive (where as usually i cant feel a thing through them! ) But i'm also concerned its all in my head and i'm just imagining some of the symptoms and feelings. Any advice???

Add a Comment5 Comments

Hi CazAnne,
I thought this might interest you, a friend recommended this book, "A Woman's Moods: What Every Woman Must Know About Hormones, The Brain and Emotional Health": http://www.amazon.com/Womens-Moods-Hormones-Emotional-Health/dp/0380728524
Good luck, and please let me know how the HPT goes.

July 12, 2010 - 2:17pm

Thanks, I've been having problems with all types of hormonal birth control. So we're "in limbo" i guess you could say as to what we're going to do next and see if my body will re-regulate itself. I'm probably going to take an Hpt tomorrow and try not to think about it so much! Thanks for your advice!

July 12, 2010 - 1:59pm

Hi CazAnne,
What types of symptoms were you having in regard to your hormones messing with you?
If that method of birth control wasn't right for you for any reason, maybe your doctor could help you find one that works better--everyone is different, and one method may be great for one woman while another may not. For instance, I used to take the Yaz, and had horrible break-thru bleeding. It concerned me, so I switched to a different pill. I know other women who love the Yaz pill. It may take some doing, but if you're not opposed to it, a different birth control regimen may do the trick for you.
Next Step:
- Either wait and see if you get your period the next time
- Take a pregnancy test now and stick to a method of birth control
- Or call your doctor to get help and figure it all out with their assistance.
Please let us know what you decide, and what happens.

July 12, 2010 - 10:29am

I stopped the Depo because the hormones were messing with me.

July 12, 2010 - 10:15am

Hi CazAnne,
Thanks for your question and for being a part of the EmpowHer cummunity. I'm curious why you stopped the Depo-Provera. Did you not like it? Have you taken a pregnancy test? That would be the surest way to know if you are pregnant. I looked up the Depo-Provera literature, and it doesn't indicate any specific time period that your menstrual cycle should take to return to normal. If you really are concerned, you may want to call your doctor's office for a consultation, or an appointment as needed.
Please come back and let us know what happens, and what your doctor's office says.

July 12, 2010 - 10:01am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.